Alert archive / Hawaii / Wind Advisories in 2017
Wind Advisory 30, NWS Honolulu, HI
NWS Honolulu, HI issued this wind advisory at Nov 22, 2017, 3:36 PM HST for 4 counties in Hawaii. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- Nov 22, 2017, 3:36 PM HST (01:36 UTC)
- Expired
- Nov 27, 2017, 3:24 AM HST
- In force
- 4 days
- Issued by
- NWS Honolulu, HI
Counties Hawaii County, HI, Honolulu County, HI, Kalawao County, HI, Kauai County, HI
The radar
The Molokai radar (PHMO), 38 km from the middle of the area, began a volume at 01:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lihue, (PHLI), launched 00:00Z, 1.6 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 62 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 994 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -36 m²/s²
- 0-3 km storm-relative helicity
- 17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
757 WWHW70 PHFO 230136 NPWHFO URGENT - WEATHER MESSAGE National Weather Service Honolulu HI 336 PM HST Wed Nov 22 2017 .Strong and gusty northeast winds will develop across the state overnight and continue through Thanksgiving. The island of Lanai and portions of leeward Kohala and the Kohala Mountains on the Big Island will experience the strongest winds with gusts reaching 50 mph in those areas. HIZ014-015-025-026-231445- /O.NEW.PHFO.WI.Y.0030.171123T0136Z-171124T0800Z/ Lanai Makai-Lanai Mauka-Big Island North and East-Kohala- 336 PM HST Wed Nov 22 2017 ...WIND ADVISORY IN EFFECT UNTIL 10 PM HST THURSDAY... The National Weather Service in Honolulu has issued a Wind Advisory, which is in effect until 10 PM HST Thursday. * WINDS...Northeast 25 to 35 mph with localized gusts of 50 mph across the island of Lanai, as well as the leeward Kohala district of the Big Island. * TIMING...Increasing winds tonight, peaking on Thanksgiving Day. * IMPACTS...Winds this strong can knock down palm fronds and tree branches, and make driving difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of at least 30 mph, or gusts of at least 50 mph, are expected. Motorists should use extra caution. && $$ Brenchley
11 follow-up statements
126 WWHW70 PHFO 231337 NPWHFO URGENT - WEATHER MESSAGE National Weather Service Honolulu HI 337 AM HST Thu Nov 23 2017 .Strong and gusty northeast winds will continue across the state through early Friday morning. The island of Lanai and portions of leeward Kohala and the Kohala Mountains on the Big Island will experience the strongest winds with gusts reaching 40 to 50 mph. HIZ014-015-025-026-240615- /O.EXT.PHFO.WI.Y.0030.000000T0000Z-171124T1600Z/ Lanai Makai-Lanai Mauka-Big Island North and East-Kohala- 337 AM HST Thu Nov 23 2017 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 AM HST FRIDAY... The National Weather Service in Honolulu has issued a Wind Advisory, which is in effect until 6 AM HST Friday. * WINDS...Northeast 25 to 35 mph with localized gusts to 50 mph across the island of Lanai, as well as the leeward Kohala district of the Big Island. * TIMING...through early Friday morning. * IMPACTS...Winds this strong can knock down palm fronds and tree branches, and make driving difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of at least 30 mph, or gusts of at least 50 mph, are expected. Motorists should use extra caution. && $$ Gibbs
997 WWHW70 PHFO 240138 NPWHFO URGENT - WEATHER MESSAGE National Weather Service Honolulu HI 338 PM HST Thu Nov 23 2017 .Strong and gusty northeast winds will continue across the State through tonight, and possibly through the Holiday weekend. The island of Lanai, as well as the leeward Kohala and Kohala mountain areas on the Big Island will experience the strongest winds with gusts reaching as high as 50 mph. HIZ014-015-025-026-241600- /O.CON.PHFO.WI.Y.0030.000000T0000Z-171124T1600Z/ Lanai Makai-Lanai Mauka-Big Island North and East-Kohala- 338 PM HST Thu Nov 23 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST FRIDAY... * WINDS...Northeast 25 to 35 mph with localized gusts over 50 mph across the island of Lanai, as well as the leeward Kohala and Kohala mountain areas on the Big Island. * TIMING...through 6 AM HST Friday. * IMPACTS...Winds this strong can knock down palm fronds and tree branches, and make driving difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of at least 30 mph, or gusts of at least 50 mph, are expected. Motorists should use extra caution. && $$
173 WWHW70 PHFO 241313 NPWHFO URGENT - WEATHER MESSAGE National Weather Service Honolulu HI 313 AM HST Fri Nov 24 2017 .Strong and gusty northeast winds will continue across the state through early Saturday, and may prevail through Sunday. The island of Lanai, as well as the leeward Kohala and Kohala mountain areas on the Big Island will experience the strongest winds with gusts over 55 mph. HIZ014-015-025-026-250215- /O.EXT.PHFO.WI.Y.0030.000000T0000Z-171125T1600Z/ Lanai Makai-Lanai Mauka-Big Island North and East-Kohala- 313 AM HST Fri Nov 24 2017 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 AM HST SATURDAY... * WINDS...Northeast 20 to 40 mph with localized gusts over 55 mph for the island of Lanai, as well as leeward Kohala and Kohala mountain on the Big Island. * TIMING...through 6 AM HST Saturday. * IMPACTS...Winds this strong can knock down palm fronds and tree branches, and make driving difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of at least 30 mph, or gusts of at least 50 mph, are expected. Motorists should use extra caution. && $$
310 WWHW70 PHFO 241826 NPWHFO URGENT - WEATHER MESSAGE National Weather Service Honolulu HI 826 AM HST Fri Nov 24 2017 .Strong and gusty northeast winds will continue across the State through early Saturday, and may prevail through the Holiday weekend. The island of Lanai, as well as leeward Kohala, the Kohala mountains and locations south of Volcano on the Big Island will experience the strongest winds with gusts up to 55 mph. HIZ024-250400- /O.EXA.PHFO.WI.Y.0030.000000T0000Z-171125T1600Z/ South Big Island- 826 AM HST Fri Nov 24 2017 ...WIND ADVISORY IN EFFECT UNTIL 6 AM HST SATURDAY... The National Weather Service in Honolulu has issued a Wind Advisory, which is in effect until 6 AM HST Saturday. * WINDS...North to Northeast 25 to 35 mph with localized gusts up to 55 mph for areas south of Volcano, including Volcanoes National Park. * TIMING...through 6 AM HST Saturday. * IMPACTS...Winds this strong can knock down palm fronds and tree branches, and make driving difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of at least 30 mph, or gusts of at least 50 mph, are expected. Motorists should use extra caution. && $$ HIZ014-015-025-026-250400- /O.CON.PHFO.WI.Y.0030.000000T0000Z-171125T1600Z/ Lanai Makai-Lanai Mauka-Big Island North and East-Kohala- 826 AM HST Fri Nov 24 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST SATURDAY... * WINDS...Northeast 25 to 35 mph with localized gusts up to 55 mph for the island of Lanai, as well as leeward Kohala and the Kohala mountains on the Big Island. * TIMING...through 6 AM HST Saturday. * IMPACTS...Winds this strong can knock down palm fronds and tree branches, and make driving difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of at least 30 mph, or gusts of at least 50 mph, are expected. Motorists should use extra caution. && $$
031 WWHW70 PHFO 242118 NPWHFO URGENT - WEATHER MESSAGE National Weather Service Honolulu HI 1118 AM HST Fri Nov 24 2017 .Strong and gusty northeast winds will continue across the State through early Saturday, and may prevail through the Holiday weekend. The island of Lanai, as well as leeward Kohala, the Kohala mountains, the north Kona district and locations south of Volcano on the Big Island will experience the strongest winds with gusts up to 55 mph. HIZ023-250400- /O.EXB.PHFO.WI.Y.0030.000000T0000Z-171125T0400Z/ Kona- 1118 AM HST Fri Nov 24 2017 ...WIND ADVISORY IN EFFECT UNTIL 6 PM HST THIS EVENING... The National Weather Service in Honolulu has issued a Wind Advisory, which is in effect until 6 PM HST this evening. * WINDS...North to Northeast 25 to 35 mph with localized gusts up to 50 mph for the north Kona district, including the Kona Airport. * TIMING...through 6 PM HST this evening. * IMPACTS...Winds this strong can knock down palm fronds and tree branches, and make driving difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of at least 30 mph, or gusts of at least 50 mph, are expected. Motorists should use extra caution. && $$ HIZ014-015-024>026-250400- /O.CON.PHFO.WI.Y.0030.000000T0000Z-171125T1600Z/ Lanai Makai-Lanai Mauka-South Big Island- Big Island North and East-Kohala- 1118 AM HST Fri Nov 24 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST SATURDAY... * WINDS...North to Northeast 25 to 35 mph with localized gusts up to 55 mph for the island of Lanai, as well as leeward Kohala, the Kohala mountains, and locations south of Volcano including Volcanoes National Park on the Big Island. * TIMING...through 6 AM HST Saturday. * IMPACTS...Winds this strong can knock down palm fronds and tree branches, and make driving difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of at least 30 mph, or gusts of at least 50 mph, are expected. Motorists should use extra caution. && $$
382 WWHW70 PHFO 250135 NPWHFO URGENT - WEATHER MESSAGE National Weather Service Honolulu HI 335 PM HST Fri Nov 24 2017 .Strong and gusty northeast winds will continue across the State through the Holiday weekend. The island of Lanai, as well as leeward Kohala and the Kohala mountains on the Big Island will experience the strongest winds with gusts up to 50 mph. HIZ024-250245- /O.CAN.PHFO.WI.Y.0030.000000T0000Z-171125T1600Z/ South Big Island- 335 PM HST Fri Nov 24 2017 ...WIND ADVISORY IS CANCELLED... Winds have dropped below Advisory thresholds, therefore the National Weather Service in Honolulu has cancelled the Wind Advisory. $$ HIZ023-250245- /O.CAN.PHFO.WI.Y.0030.000000T0000Z-171125T0400Z/ Kona- 335 PM HST Fri Nov 24 2017 ...WIND ADVISORY IS CANCELLED... Winds have dropped below Advisory thresholds, therefore the National Weather Service in Honolulu has cancelled the Wind Advisory. $$ HIZ014-015-025-026-251600- /O.EXT.PHFO.WI.Y.0030.000000T0000Z-171127T0400Z/ Lanai Makai-Lanai Mauka-Big Island North and East-Kohala- 335 PM HST Fri Nov 24 2017 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM HST SUNDAY... * WINDS...Northeast 25 to 35 mph with localized gusts up to 50 mph for the island of Lanai, as well as leeward Kohala and the Kohala mountains on the Big Island. * TIMING...through 6 PM HST Sunday. * IMPACTS...Winds this strong can knock down palm fronds and tree branches, and make driving difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of at least 30 mph, or gusts of at least 50 mph, are expected. Motorists should use extra caution. && $$
247 WWHW70 PHFO 251326 NPWHFO URGENT - WEATHER MESSAGE National Weather Service Honolulu HI 326 AM HST Sat Nov 25 2017 .Strong and gusty northeast winds will continue across the State through this weekend. The island of Lanai, as well as leeward Kohala and the Kohala mountains on the Big Island, will experience the strongest winds with gusts up to 50 mph. HIZ014-015-025-026-260230- /O.CON.PHFO.WI.Y.0030.000000T0000Z-171127T0400Z/ Lanai Makai-Lanai Mauka-Big Island North and East-Kohala- 326 AM HST Sat Nov 25 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SUNDAY... * WINDS...Northeast 25 to 35 mph with localized gusts up to 50 mph for the island of Lanai, as well as leeward Kohala and the Kohala mountains on the Big Island. * TIMING...through 6 PM HST Sunday. * IMPACTS...Winds this strong can knock down palm fronds and tree branches, and make driving difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of at least 30 mph, or gusts of at least 50 mph, are expected. Motorists should use extra caution. && $$
092 WWHW70 PHFO 260135 NPWHFO URGENT - WEATHER MESSAGE National Weather Service Honolulu HI 335 PM HST Sat Nov 25 2017 .Northeasterly trade winds will increase overnight and Sunday as robust high pressure advances toward the state. Advisory level winds are expected on all islands, mainly over and downwind of terrain. HIZ001>013-016>021-023-024-027-261445- /O.EXA.PHFO.WI.Y.0030.000000T0000Z-171127T0400Z/ Niihau-Kauai Windward-Kauai Leeward-Kauai Mountains- Oahu South Shore-Waianae Coast-Oahu North Shore-Oahu Koolau- Olomana-Central Oahu-Waianae Mountains-Molokai Windward- Molokai Leeward-Kahoolawe-Maui Windward West-Maui Leeward West- Maui Central Valley-Windward Haleakala-Leeward Haleakala-Kona- South Big Island-Big Island Interior- 335 PM HST Sat Nov 25 2017 ...WIND ADVISORY IN EFFECT UNTIL 6 PM HST SUNDAY... The National Weather Service in Honolulu has issued a Wind Advisory, which is in effect until 6 PM HST Sunday. * WINDS...East 15 to 30 mph with localized gusts over 50 mph. Winds will be strongest over and downwind of terrain. * TIMING...Through 6 PM HST Sunday. * IMPACTS...Winds this strong can knock down tree branches and lead to localized power outages. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of at least 30 mph, or gusts of at least 50 mph, are expected. Motorists should use extra caution. && $$ HIZ014-015-025-026-261445- /O.CON.PHFO.WI.Y.0030.000000T0000Z-171127T0400Z/ Lanai Makai-Lanai Mauka-Big Island North and East-Kohala- 335 PM HST Sat Nov 25 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SUNDAY... * WINDS...Northeast 20 to 30 mph with localized gusts over 50 mph. Winds will be strongest over and downwind of terrain. * TIMING...Through 6 PM HST Sunday. * IMPACTS...Winds this strong can knock down tree branches and lead to localized power outages. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of at least 30 mph, or gusts of at least 50 mph, are expected. Motorists should use extra caution. && $$ Wroe
847 WWHW70 PHFO 261331 NPWHFO URGENT - WEATHER MESSAGE National Weather Service Honolulu HI 331 AM HST Sun Nov 26 2017 HIZ001>021-023>027-270245- /O.CON.PHFO.WI.Y.0030.000000T0000Z-171127T0400Z/ Niihau-Kauai Windward-Kauai Leeward-Kauai Mountains- Oahu South Shore-Waianae Coast-Oahu North Shore-Oahu Koolau- Olomana-Central Oahu-Waianae Mountains-Molokai Windward- Molokai Leeward-Lanai Makai-Lanai Mauka-Kahoolawe- Maui Windward West-Maui Leeward West-Maui Central Valley- Windward Haleakala-Leeward Haleakala-Kona-South Big Island- Big Island North and East-Kohala-Big Island Interior- 331 AM HST Sun Nov 26 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING... * WINDS...Northeast 20 to 35 mph with localized gusts over 50 mph. Winds will be strongest over and downwind of terrain. * TIMING...Through 6 PM HST today. * IMPACTS...Winds this strong can knock down tree branches and lead to localized power outages. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of at least 30 mph, or gusts of at least 50 mph, are expected. Motorists should use extra caution. && $$
073 WWHW70 PHFO 270141 NPWHFO URGENT - WEATHER MESSAGE National Weather Service Honolulu HI 341 PM HST Sun Nov 26 2017 HIZ001>021-023>027-271445- /O.EXT.PHFO.WI.Y.0030.000000T0000Z-171127T1600Z/ Niihau-Kauai Windward-Kauai Leeward-Kauai Mountains- Oahu South Shore-Waianae Coast-Oahu North Shore-Oahu Koolau- Olomana-Central Oahu-Waianae Mountains-Molokai Windward- Molokai Leeward-Lanai Makai-Lanai Mauka-Kahoolawe- Maui Windward West-Maui Leeward West-Maui Central Valley- Windward Haleakala-Leeward Haleakala-Kona-South Big Island- Big Island North and East-Kohala-Big Island Interior- 341 PM HST Sun Nov 26 2017 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 AM HST MONDAY... * WINDS...Northeast 20 to 35 mph with localized gusts over 50 mph. Winds will be strongest over and downwind from higher terrain. * TIMING...Through 6 AM HST Monday. * IMPACTS...Winds this strong can knock down tree branches and lead to localized power outages. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of at least 30 mph, or gusts of at least 50 mph, are expected. Motorists should use extra caution. && $$ R Ballard
651 WWHW70 PHFO 271324 NPWHFO URGENT - WEATHER MESSAGE National Weather Service Honolulu HI 324 AM HST Mon Nov 27 2017 HIZ001>021-023>027-271430- /O.CAN.PHFO.WI.Y.0030.000000T0000Z-171127T1600Z/ Niihau-Kauai Windward-Kauai Leeward-Kauai Mountains- Oahu South Shore-Waianae Coast-Oahu North Shore-Oahu Koolau- Olomana-Central Oahu-Waianae Mountains-Molokai Windward- Molokai Leeward-Lanai Makai-Lanai Mauka-Kahoolawe- Maui Windward West-Maui Leeward West-Maui Central Valley- Windward Haleakala-Leeward Haleakala-Kona-South Big Island- Big Island North and East-Kohala-Big Island Interior- 324 AM HST Mon Nov 27 2017 ...WIND ADVISORY IS CANCELLED... The National Weather Service in Honolulu has cancelled the Wind Advisory. Although trade winds will still be strong and locally gusty today before diminishing further on Tuesday, advisory-level winds are not expected. $$ Birchard
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Honolulu, HI wrote its last area forecast discussion before this wind advisory went out at Nov 22, 10:01 AM HST, 5 hours 35 minutes earlier.
Area forecast discussion, Nov 22, 10:01 AM HST, 5 hours 35 minutes before
Area Forecast Discussion National Weather Service Honolulu HI 1001 AM HST Wed Nov 22 2017 .SYNOPSIS... Gusty trade winds are forecast today through the Thanksgiving Holiday Weekend. Showery conditions over windward and mountain areas may occasionally spill into adjacent leeward sections. A more moist trade wind pattern may set up late in the weekend and early next week. && .DISCUSSION... A 1032 mb surface high centered far northwest of the state is moving slowly eastward. The high is forecast to strengthen as it drifts east, and this will tighten the pressure gradient over our area over the next 24 hours. The result will be increasing northeasterly trades today and tonight. Areas that are exposed to this wind direction will see gusts approaching 30 mph this afternoon. The pressure pattern and winds aloft for Thanksgiving Day only increase the winds further, with gusts over 40 mph possible in the windier areas of the state. Will need to consider if winds are expected to get any stronger than this, which would necessitate a wind advisory for these windy areas, such as Leeward Kohala, Lanai, central and west Maui, or even elevated parts of Oahu and Kauai. Otherwise, a stable airmass remains over the state today with dry air capping a somewhat showery mixed layer below. These showers are affecting mainly windward areas today, and will probably see these again tonight. Isolated shower spillover to leeward areas of smaller islands are also anticipated due to the increasing wind flow. This typical trade wind shower pattern is expected to continue through much of the weekend, although models show a more moist, 2 inch precipitable water, airmass developing over the eastern half of the state Sunday into Monday. This appears in response to an upper level trough which dives southward over the state, bringing colder air aloft to the western portion of the state and increasing the subtropical jet across the eastern half of the state. Although highly uncertain, if the models persist in this forecast pattern, the result will be a chance of heavier showers, especially for windward Big Island Sunday into Monday. Even less certainty on whether this moisture would interact with instability across the smaller islands. && .AVIATION... High pressure northwest of the State will keep a moderate to breezy trade wind flow in place through tonight, with the trades strengthening to locally windy levels on Thanksgiving Day. Bands of clouds and showers will move into windward areas through the period, with showers also reaching leeward areas from time to time. Some brief MVFR cigs/vsbys will be possible in windward areas as showers move through, but predominantly VFR conditions are expected at the terminals through 23/18Z. AIRMET Tango remains in effect for moderate low level turbulence over and downwind of the mountains of all islands. The AIRMET is expected to continue through Thanksgiving Day. AIRMET Sierra may be needed for mountain obscuration later today or tonight. && .MARINE... Even as local seas are slowly dropping below the 10-foot Small Craft Advisory (SCA) criteria, the next large N swell is approaching on its heels. Starting to see long-period forerunners at NOAA buoy 51101. This incoming swell, combined with strengthening trades, will make for hazardous conditions to small craft across most of our coastal waters for the Thanksgiving holiday, and into the holiday weekend. Some of the high resolution guidance shows winds approaching gale force in the Alenuihaha Channel on Thu, so will keep an eye on this. The trades may ease off slightly on Fri but it will still be quite windy. Although surf has probably come below advisory level temporarily on the N- (and some E-) facing shores, surf along these shores is expected to rise rapidly this afternoon into the evening as the new large N swell arrives. This swell is forecast to produce warning-level surf on N- and exposed E-facing shores, and a High Surf Warning remains in effect. A Marine Weather Statement is also out to cover possible harbor surges for N-facing harbors. The swell and surf will peak Wed night into Thanksgiving Day, then slowly decline Thu night and Friday. Yet another NNE swell is forecast to arrive late in the weekend and continue into early next week. Most of the swell energy is forecast to pass E of the state, but it still appears likely to produce advisory-level surf on N-facing and some E-facing shores. && .HFO WATCHES/WARNINGS/ADVISORIES... High Surf Warning until 6 AM HST Friday for Niihau-Kauai Windward-Kauai Leeward-Oahu North Shore-Oahu Koolau-Olomana- Molokai-Maui Windward West-Maui Leeward West-Maui Central Valley- Windward Haleakala-Big Island North and East. Small Craft Advisory until 6 PM HST Friday for Kauai Northwest Waters-Kauai Windward Waters-Kauai Leeward Waters-Kauai Channel- Oahu Windward Waters-Oahu Leeward Waters-Kaiwi Channel-Maui County Windward Waters-Maui County Leeward Waters-Pailolo Channel-Alenuihaha Channel-Big Island Windward Waters. Small Craft Advisory until 6 PM HST Friday for Maalaea Bay-Big Island Southeast Waters. && Discussion...Brenchley Aviation...Jelsema Marine...R Ballard
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.